Alert archive / Ohio / Small Craft Advisories in 2014
Small Craft Advisory 24, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jul 28, 2014, 4:44 AM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2014, 4:44 AM EDT (08:44 UTC)
- Expired
- Jul 29, 2014, 4:00 AM EDT
- In force
- 23 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
156 WHUS71 KCLE 280844 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 444 AM EDT MON JUL 28 2014 LEZ142-143-281645- /O.NEW.KCLE.SC.Y.0024.140728T0844Z-140728T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 444 AM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL CAUSE WAVES TO INCREASE TO 3 TO 5 FEET TODAY. WINDS AND WAVES WILL BOTH DECREASE BY LATE AFTERNOON. * THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ144>149-281645- /O.NEW.KCLE.SC.Y.0024.140728T0844Z-140729T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 444 AM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 20 KNOTS WILL CAUSE WAVES TO INCREASE TO 5 TO 7 FEET TODAY. WINDS AND WAVES WILL DECREASE LATE TONIGHT. * THERE IS A HIGH RISK OF RIP CURRENTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
4 follow-up statements
350 WHUS71 KCLE 281316 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 916 AM EDT MON JUL 28 2014 LEZ142-143-282000- /O.CON.KCLE.SC.Y.0024.000000T0000Z-140728T2000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 916 AM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON. * WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL PRODUCE WAVES OF 3 TO 5 FEET UNTIL WINDS AND WAVES BOTH DECREASE BY LATE AFTERNOON. * THERE IS A MODERATE RISK OF RIP CURRENTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ144>149-282130- /O.CON.KCLE.SC.Y.0024.000000T0000Z-140729T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 916 AM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 20 KNOTS WILL PRODUCE WAVES OF 5 TO 7 FEET TODAY. WINDS AND WAVES WILL DECREASE LATE TONIGHT. * THERE IS A HIGH RISK OF RIP CURRENTS TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
010 WHUS71 KCLE 281909 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 309 PM EDT MON JUL 28 2014 LEZ142-143-290200- /O.EXT.KCLE.SC.Y.0024.000000T0000Z-140729T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 309 PM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH THIS EVENING ALLOWING WAVES OF 3 TO 5 FEET TO SUBSIDE. * THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ144>149-290315- /O.CON.KCLE.SC.Y.0024.000000T0000Z-140729T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 309 PM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY. * WINDS AND WAVES: NORTHWEST WINDS OF 15 TO 25 KNOTS WILL DIMINISH TONIGHT ALLOWING WAVES OF 5 TO 7 FEET TO SUBSIDE TO 2 TO 4 FEET BY LATE TONIGHT. * THERE IS A HIGH RISK OF RIP CURRENTS THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
440 WHUS71 KCLE 290215 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1015 PM EDT MON JUL 28 2014 LEZ142-143-290315- /O.EXP.KCLE.SC.Y.0024.000000T0000Z-140729T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- 1015 PM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT FROM MAUMEE BAY TO THE ISLANDS. WINDS AND WAVES HAVE DIMINISHED. $$ LEZ144>149-290800- /O.CON.KCLE.SC.Y.0024.000000T0000Z-140729T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1015 PM EDT MON JUL 28 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT TUESDAY FROM THE EAST SIDE OF THE ISLANDS TO RIPLEY NEW YORK. * WINDS AND WAVES: NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH OVERNIGHT. WAVES OF 4 TO 6 FEET WILL SUBSIDE TO 2 TO 4 FEET BEFORE DAYBREAK TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD STAY IN PORT DURING A SMALL CRAFT ADVISORY. && $$
790 WHUS71 KCLE 290808 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 408 AM EDT TUE JUL 29 2014 LEZ144>149-290915- /O.EXP.KCLE.SC.Y.0024.000000T0000Z-140729T0800Z/ THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 408 AM EDT TUE JUL 29 2014 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND WAVES WILL CONTINUE TO DECREASE THIS MORNING WITH WESTERLY WINDS OF 10 TO 15 KNOTS BY THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jul 28, 4:31 AM EDT, 13 minutes earlier.
Area forecast discussion, Jul 28, 4:31 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
431 AM EDT MON JUL 28 2014
.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL PERSIST OVER THE CENTRAL GREAT LAKES
THROUGH THE WEEK. THIS AS HIGH PRESSURE ATTEMPTS TO MOVE UP THE
OHIO RIVER VALLEY THURSDAY INTO FRIDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE SECOND OF A SERIES OF TROUGHS IS CURRENTLY MOVING ACROSS THE
EASTERN PORTION OF THE COUNTY WARNING AREA. RAINFALL IS BRIEFLY
HEAVY...MAINLY CLOSER TO THE LAKESHORE. WE WILL THEN AWAIT THE
NEXT TROUGH THAT IS PIVOTING ACROSS MICHIGAN. THIS TROUGH WILL
CROSS THE REGION THROUGH EARLY AFTERNOON. WE THOUGHT ABOUT
SHORTENING UP THE TIME FOR THE FLASH FLOOD WATCH BUT AT THIS POINT
WILL WAIT TO GET THE TROUGH AXIS PAST THE REGION BEFORE ANY
CHANGES ARE MADE. THE FLOOD WATCH AREA WILL HAVE THE BEST CHANCE
OF SEEING SOME HEAVIER RAINFALL AMOUNTS...ESPECIALLY IF A WARM
RAIN PROCESS CAN DEVELOP IN A BAND OFF OF THE LAKE.
OTHERWISE IT WILL BE MUCH COOLER TODAY WITH THE SHOWERS AND CLOUD
COVER. HIGHS WILL GENERALLY BE WITHIN A COUPLE DEGREES OF 70.
HOWEVER A FEW LOCATIONS IN NW PA MAY STAY IN THE MIDDLE 60S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
THE UPPER LEVEL TROUGH WILL REMAIN THE MAIN FORECAST NUISANCE
THROUGH THURSDAY. A COUPLE MORE PIECES OF ENERGY WILL ROTATE
THROUGH THE TROUGH WITH ONE ARRIVING TUESDAY AFTERNOON AND ANOTHER
ON WEDNESDAY AFTERNOON/EVENING. THESE TWO TIME PERIOD WILL BE THE
ENHANCED PERIODS FOR SHOWERS. UNFORTUNATELY WITH THE COOL AIR
ALOFT A SHOWER COULD DEVELOP OVER THE EASTERN HALF OF THE REGION
DOWNWIND OF THE LAKE AT ANY POINT TONIGHT THROUGH THURSDAY NIGHT.
IT WILL BE COOL THROUGH THE SHORT TERM WITH HIGHS GENERALLY 5 TO
10 DEGREES BELOW SEASONAL AVERAGES. THIS PUTS HIGHS IN A RANGE
FROM THE UPPER 60S TO MIDDLE 70S.
&&
.LONG TERM /FRIDAY THROUGH SUNDAY/...
JUST AS THE GREAT LAKES UPPER LEVEL LOW DEPARTS TO THE NORTHEAST ON
FRIDAY...THE NEXT PIECE OF ENERGY WILL DROP INTO THE TROUGH ACROSS
THE UPPER MIDWEST. THE TROUGH WILL CAUSE SCATTERED SHOWERS AND
POSSIBLY THUNDERSTORMS OVER THE WEEKEND AS IT SLOWLY MOVES EAST
OVERHEAD. THE AIRMASS WILL NOT BE AS COOL AS ASSOCIATED WITH THE
TROUGH DURING THE FIRST PART OF THE WEEK...BUT TEMPERATURES WILL
REMAIN AT OR BELOW NORMAL THROUGH THE EXTENDED. MADE FEW CHANGES TO
THE GOING FORECAST WHICH ALREADY INCLUDED A CHANCE OF SHOWERS EACH
DAY.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
LOW PRESSURE LOCATED OVER THE EASTERN GREAT LAKES WILL MOVE EAST
ACROSS NEW YORK TODAY. CONDITIONS ARE HIGHLY VARIABLE TO START THE
TAF CYCLE WITH LOW IFR CEILINGS AT CAK/YNG WHILE MANY OTHER
LOCATIONS ARE VFR. MVFR AND POSSIBLY IFR CLOUDS ARE SEEN MOVING SE
ACROSS MICHIGAN AND EXPECT AN MVFR DECK TO FILL IN AT THOSE SITES
THROUGH 09Z. A BAND OF SHOWERS AND THUNDERSTORMS HAVE ALSO DEVELOP
ACROSS LAKE ERIE AND EXTENDING S TOWARDS CLE. THIS BAND WILL MOVE
TOWARDS ERI BY 09Z WITH LAKE ENHANCED SHOWERS REALLY INCREASING IN
COVERAGE OFF OF EASTERN LAKE ERIE AS WINDS SHIFT TO THE NW BETWEEN
10-15Z. THESE ARE EXPECTED TO EFFECT CLE/ERI/YNG AND POSSIBLY CAK.
NORTHERLY WINDS WILL INCREASE OFF LAKE ERIE THIS MORNING TO 15-20
KNOTS WITH GUSTS NEAR 25 KNOTS. LAKE EFFECT SHOWERS WILL REALLY
DECREASE THIS AFTERNOON WITH MOST LOCATIONS SEEING CLOUDS LIFTING TO
2500-3500 FEET.
OUTLOOK...OCCASIONAL NON VFR IN SHOWERS TUESDAY THROUGH FRIDAY.
&&
.MARINE...
A TROUGH OVER LAKE ERIE THIS MORNING WILL PIVOT SOUTH PULLING A COLD
FRONT OVER THE LAKE WITH WINDS SHIFTING AROUND TO NORTH AND
NORTHWEST AT 15 TO 25 KNOTS BEHIND IT. THE BRISK ONSHORE FLOW WILL
RESULT IN SMALL CRAFT ADVISORY CONDITIONS FOR THE WHOLE SOUTH SHORE
OF LAKE ERIE. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM FOR
AREAS WEST OF THE ISLANDS AND THROUGH TONIGHT FOR THE CENTRAL AND
EASTERN PORTION OF THE LAKE. THERE WILL ALSO BE A RISK OF RIP
CURRENTS FOR ALL AREAS...ESPECIALLY EAST OF THE ISLANDS WHERE WAVES
BUILDING TO 5 TO 7 FEET WILL YIELD A HIGH RISK OR RIP CURRENTS. WITH
THE LOW LOCATED EAST OF THE LAKE THIS MORNING...THERE ALSO APPEARS
TO BE SUFFICIENT SHEAR FOR A CHANCE OF WATERSPOUTS...MAINLY THROUGH
15Z. WINDS WILL DECREASE TO BELOW 15 KNOTS OVERNIGHT.
AT THIS TIME NOT EXPECTING A SMALL CRAFT ADVISORY TO BE NEEDED FOR
LATER TUESDAY AS WINDS BACK TO SW AND INCREASE AHEAD OF THE NEXT LOW
PRESSURE SYSTEM APPROACHING FROM THE NORTH. THIS LOW WILL LINGER
OVER THE CENTRAL GREAT LAKES THROUGH MID-WEEK WITH SCATTERED SHOWERS
AND A CHANCE OF WATERSPOUTS DURING THE MID-WEEK TIME FRAME.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR OHZ011>014-
023-089.
PA...FLASH FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT TUESDAY FOR LEZ144>149.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR LEZ142-
143.
&&
SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...KEC
AVIATION...KEC
MARINE...KECHazardous weather outlook, Jul 28, 4:07 AM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 407 AM EDT MON JUL 28 2014 OHZ011-012-089-PAZ001-290815- CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- 407 AM EDT MON JUL 28 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RIP CURRENT RISK. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ013-014-023-PAZ002-003-290815- GEAUGA-ASHTABULA INLAND-TRUMBULL-SOUTHERN ERIE-CRAWFORD PA- 407 AM EDT MON JUL 28 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-007>010-290815- LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN- 407 AM EDT MON JUL 28 2014 ...RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RIP CURRENT RISK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ006-017>022-027>033-036>038-047-290815- WOOD-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- 407 AM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-162>169-290815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 407 AM EDT MON JUL 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. WATERSPOUTS WILL BE POSSIBLE THROUGH THE MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WATERSPOUTS WILL BE POSSIBLE TUESDAY THROUGH THURSDAY...MAINLY DURING THE MORNING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142>149-290815- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 407 AM EDT MON JUL 28 2014 ...RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RIP CURRENT RISK. WATERSPOUTS WILL BE POSSIBLE THROUGH THE MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WATERSPOUTS WILL BE POSSIBLE TUESDAY THROUGH THURSDAY...MAINLY DURING THE MORNING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 27, 10:54 PM EDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1054 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND DMG LAKEWOOD 41.48N 81.80W
07/27/2014 CUYAHOGA OH BROADCAST MEDIA
A LARGE TREE WAS KNOCKED DOWN. SCATTERED POWER OUTAGES
WERE REPORTED IN LAKEWOOD.
0827 PM TSTM WND DMG LYNDHURST 41.52N 81.49W
07/27/2014 CUYAHOGA OH BROADCAST MEDIA
A LARGE TREE WAS BLOWN OVER.
0920 PM TSTM WND DMG KINSMAN 41.45N 80.60W
07/27/2014 TRUMBULL OH LAW ENFORCEMENT
AT LEAST 4 TREES WERE BLOWN DOWN IN KINSMAN TOWNSHIP.
0930 PM TSTM WND DMG ROAMING SHORES 41.64N 80.83W
07/27/2014 ASHTABULA OH 911 CALL CENTER
SEVERAL TREES WERE REPORTED DOWN IN ROME TOWNSHIP ALONG
DODGEVILLE ROAD.
&&
KUBINAThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:10 PM EDT | Special Marine Warning | CLE | 80 min | |
| Jul 27, 8:21 PM EDT | Tornado Warning | CLE | Cuyahoga, Lake | 39 min |
| Jul 27, 8:42 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit | 48 min |
| Jul 27, 8:54 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lake | 6 hr |
| Jul 27, 9:12 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 47 min |
| Jul 27, 9:18 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 57 min |
| Jul 27, 9:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 44 min |
| Jul 27, 9:31 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 44 min |
| Jul 27, 9:44 PM EDT | Severe Thunderstorm Warning | CLE | Stark | 46 min |
| Jul 28, 4:56 AM EDT | Rip Current Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 2 more | 17 hr |
Nearby
Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.